# SDR ASAA2019071029985

- Difficulty date: July 10, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,985 hours, 8,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER TWO PACK LIGHT ON. GROUNDED - YES. OPERATED BOTH PACKS, NO DEFECTS NOTED. NR 2 PACK LIGHT REMAINED OFF. COULD NOT DUPLICATE REPORTED DEFECT, IAW AMM 21-00-00. NO FAULTS NOTED ON BITE BOX IN 263 LEGS. MEL 21-22E REMOVED. OPS CHECKED GOOD.
